# SDR ASAA2022051538312

- Difficulty date: May 15, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 34,519 hours, 10,959 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Nozzle
- Part number: 38304161
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU TREND DATA SHOWS CT5ATP TEMP IS ABOVE 605 BUT BELOW THE THRESHOLD 632 DEGREES. ETOPS SIGNIFICANT SYSTEM TASK AFFECTS APU ON DEMAND IN-FLIGHT START CAPABILITY. THIS APU HAS BEEN PLACED ON ASA MEL 49-99B. CONTINUOUS OPERATION ON ETOPS FLIGHTS. GROUNDED - YES. REMOVED AND REPLACED 9 APU FUEL NOZZLES REF B737-900 AMM 49-31-14. COMPLETED STEPS E.2 TO E.3 REF B737-900 FIM 49-15 TASK 807. REPLACE 10TH FUEL NOZZLE REF AMM 49-31-14. LEAK & OPS CHECKED GOOD. NO VIBRATIONS NOTED DURING APU OPERATION REF FIM 49-15 TASK 807 STEP D.(1)
